Ship to all the world.
[The second kind pharmaceutical products] Benza block L tablet 30 tablets  [self-medication tax deduction target]
|Price||12.02 U.S. Dollar|
Akakabe wBuyBuy official shop
Overseas sales only: It is the official wBuyBuy shop of Akabe Corporation. This year, 65 years foundation. With a belief in "a company that walks with the region", we are developing a wide range of businesses, mainly dispensing pharmacies and fitness, mainly in Osaka, centering on the drugstore business.
Other popular items of this shop
Ikeda model hall liquid muhi S2a 50 ml designated second kind pharmaceutical products
[en] Manufacturer: Ikeda model hall // Brand: Muhi JAN code: 4987426002091 ● Features ・ It works quickly on "Itching" and firmly on "Wellness and redness". It contains two active ingredients: a component that suppresses "itching" (diphenhydramine hydrochloride) and a component that suppresses inflammation that causes "bleaching / redness" (dexamethasone acetate). ・ It is a solution of the refreshing feeling and smooth feeling of use. The two refreshing ingredients (l-menthol and dl-camphor) and the refreshing feeling unique to the solution help itching quickly. ・ It is an application plug type that the hand does not get dirty easily. It is an easy-to-use container of the application plug type that can be painted at any time and not stain hands. ● Efficacy Itching, insect biting, skin inflammation, rash, hives, shishin, shimoshin, heat haze ● Dosage Apply an appropriate amount to the affected area several times a day. ● Cautions on use Usage precautions 1. Please do not use for the next part (1) A diseased area with chicken pox (water pox), water worms, worms, etc. or suppuration. (2) Wound surface, around eyes, mucous membranes etc. 2. Do not use it extensively on your face 3. Do not use it continuously for a long time (within 2 weeks on face as a guideline, within 4 weeks on other parts) Consultation point in use 1. Please consult your doctor, pharmacist or registered seller before using (1) A person receiving medical treatment from a doctor. (2) A person who is considered to be pregnant or pregnant. (3) People who have had allergic symptoms (rash, redness, itching, rash etc.) due to drugs. (4) People with a wide range of affected areas. (5) A terrible person with wetness and sore. 2. After use, if the following symptoms appear, there is a possibility of side effects, so discontinue use immediately and consult your doctor, pharmacist or registered seller with this explanatory document. Related site ... symptom Skin ... rash · redness, itching, swelling Skin (Affected area) ... ringworms such as worms and worms, acne, purulent symptoms, persistent sense of irritation If symptoms do not improve after using for 3.5 to 6 days, discontinue use and consult your doctor, pharmacist or registered seller with this instructional document. Storage and handling precautions (1) Keep it tightly closed in a cool place out of direct sunlight. (2) Please keep them out of reach of children. (3) Do not replace in other containers. (It causes misuse or changes the quality.) (4) Keep away from fire. (5) Be careful not to let the liquid drip. (6) Please be careful not to adhere to the following things. (It may deteriorate.) Painted surfaces such as floors and furniture, glasses, watches, accessories, plastics, synthetic fiber products, leather products, etc. (7) Do not use a product that has passed its expiration date (the year and month are listed on the bottom of the case and container). Even after the expiration date, please use as soon as possible after opening from the point of quality maintenance. (8) Close the cap tightly to prevent leakage.
The second kind pharmaceutical products new Cascolin S 320 tablets 廣
[en] ● Product name Cascolin EX ● Manufacturer / marketer Kennendo ● Pharmaceutical classification Drugs for placement ● Subclass Category: 2 or more of antacid, stomach, digestive, and intestinal regulation ● Risk classification type 2 pharmaceuticals ● Packing 120 tablets This information is provided by the KEGG database. You can search for drug inserts in Japan and the US from here. ● Ingredient amount: in the daily amount (6 tablets) Lipase AP12 15 mg Biodiastase 2000 (D08705) 30 mg Methyl methionine sulfonium chloride (D00177) 150 mg Ursodeoxycholic acid (D00734) 16 mg Sembly powder (D04385) 30 mg Sodium bicarbonate (D01203) 1000 mg Magnesium hydroxide (D00731) 350 mg Precipitated calcium carbonate (D00932) 680 mg The end of Keigh (D06712) 42 mg Turmeric dried extract (D06695) 10 mg Depression (D06695) 156mg Roto extract triple powder (D04062) 90 mg Roto extract (D04062) 30 mg ● Additives Lactose hydrate cellulose Calcium silicate Carmellose calcium (CMC-Ca) talc Magnesium stearate Macro goal Methyl cellulose dextrin l-menthol Perfume ● Cautions on use ■■ What to do ■■ [If you do not follow it, the current symptoms will get worse and side effects will occur more easily.] 1. Do not take the following medicine while taking this drug Gastrointestinal analgesia 2. If you are breastfeeding, do not take this drug, or avoid breastfeeding if you take this drug (It may shift to breast milk and the pulse of the baby may be faster.) ■■ To consult ■■ 1. Please consult your doctor, pharmacist or registered seller before taking the following person (1) A person receiving medical treatment from a doctor. (2) A person who is considered to be pregnant or pregnant. (3) Elderly people. (4) People who have had allergic symptoms due to drugs. (5) People who have the following symptoms. Difficulty urinating (6) Person who received the next diagnosis. Kidney disease, heart disease, glaucoma, thyroid dysfunction 2. After taking, there is a possibility of side effects if the following symptoms occur, so take it immediately Stop and consult your doctor, pharmacist or registered seller with this package insert Related site: skin Symptoms: rash, redness, itching 3. The following symptoms may occur after taking it, so the continuation or enhancement of such symptoms If you see a drug, stop taking it and take this package insert and take a doctor, pharmacist or Please consult your distributor Mouth thirst, constipation, diarrhea If the symptoms do not improve even after taking 4.2 weeks, stop taking it and carry this package insert Please consult your doctor, pharmacist or registered seller Other cautions Breastfeeding may be difficult. ● Notes on storage and handling (1) Avoid high temperature, keep tightly sealed in a cool place with little moisture and not exposed to direct sunlight. (2) Please keep them out of reach of children. (3) Please do not replace it with other containers. (It causes misuse or changes the quality.) (4) Be sure to discard the filling in the bottle after opening the lid. (This stuffing is to prevent breakage of the tablet during transportation. If it is put in and out of the bottle, it may cause contamination.) (5) If water gets on the tablet, it may cause changes in the contents of the tablet. Do not drop it or touch it with wet hands. If you accidentally get the tablet wet, discard the wet tablet. (6) If the bottle cap is not tight enough, moisture may affect the quality of the bottle. Close the cap well after taking it. (7) Do not use a product that has expired. ● Consumer consultation counter Contact name: Nippon Pharmaceutical Co., Ltd. Reference address: 1-chome, 1-chome, Higashinakano-cho, Toyama city Reference department: Customer consultation counter Reference TEL: 076-424-2239 Reference reception hours: Mon-Fri 9: 00 ～ 17: 00 (except public holidays) Other than the above: ● Manufacturing and sales company Nippon Pharmaceutical Co., Ltd. 939-8086 1-1-1 Higashinakanocho, Toyama Prefecture, Toyama Prefecture
The second kind medicine AG AG Nose Allelic cut S Allergy nasal drops
[en] ● Features Part 1: The combination prescription of "anti-allergic agent sodium cromoglycate + anti-inflammatory agent" quickly exerts an effect on runny nose and stuffy nose so hard you can not concentrate on work or household chores. Part 2: The anti-inflammatory component "dipotassium glycyrrhizinate" is blended to reduce the inflammation caused by allergy. Part 3: It is a "soft type". ● Indication Alleviation of nasal allergic symptoms such as pollen, house dust (room dust) such as: runny nose (too much nasal discharge), stuffy nose, sneezing, head weight (heavy head) ● Cautions on use ■ What should not be done (If you do not observe it, the current symptoms may get worse, side effects or accidents are likely to occur) 1. Please do not use the following person. People who have had allergic symptoms due to this drug or components of this drug 2. After use, do not operate the vehicle or machinery. (Drowsiness etc. may appear) 3. Please do not use for a long time. ■ to consult 1. The following person, please consult your doctor, pharmacist or registered seller before use. (1) Person who is receiving medical treatment (2) Person receiving treatment for allergy such as hyposensitization therapy (3) people who are considered pregnant or pregnant (4) People who have had allergic symptoms due to drugs etc. (5) Person who received the next diagnosis Hypertension, heart disease, diabetes, thyroid dysfunction, glaucoma (6) People who are not sure about symptoms due to allergies or other causes 2. After use, the following symptoms may occur as a side effect, so discontinue use immediately and consult your doctor, pharmacist or registered seller with this document. [Part concerned: symptom] Skin: rash / redness, itching, swelling Nose: swelling, irritation, nasal bleeding Mental nervous system: headache Rarely, the following serious symptoms may occur. In that case, please consult a doctor immediately. [Name of symptom: Symptom] Shock (anaphylaxis): Immediately after use, skin itching, hives, vomiting of voice, sneezing, sore throat, tightness of breath, palpitation, confusion of consciousness, etc. appear. If the symptoms do not improve after using for about 3.3 days, discontinue use and consult a doctor, pharmacist or registered seller with this document. Four. If you use it for more than 2 weeks even if symptoms are improved, please consult your doctor, pharmacist or registered seller with this document. JAN: 4987107615640
Ikeda model hall liquid muhi baby 40 ml third kind medicine
[en] Product Details Liquid Muhi-Baby is a liquid-type anti-itch with a combination of quickness and gentleness to the skin, which has been developed according to the characteristics of the skin and itch of the child. [Three features that science of itchy skin of children] ○ It is quick and effective for insect bites ・ Children's skin is less resistant than adults, and responds sensitively to insect bites and slight irritation, causing itching. Liquid Muphibaby quickly and firmly resists itching with its 2% anti-itch component (diphenhydramine hydrochloride) and high penetration power unique to liquids. ・ You can get a natural and refreshing refreshing feeling by evaporation of water. ○ Care for your damaged skin ・ A child who can not tolerate itching tends to aggravate the affected area and aggravate the symptoms. Liquid Muhi-Baby has Panthenol (Provitamin B5) to help normalize your skin and prevent the aggravation of symptoms such as scratching. ○ Recommended for sensitive skin -It is a prescription that does not stain your skin. Liquid Muhi Baby does not contain ingredients such as alcohol and menthol, which are not good for children. As it is less irritating and does not stain your skin, it can be used on children with sensitive skin. ・ It is mildly acidic to your skin. The skin of a child does not have sufficient formation of a weakly acidic sebum film that prevents the growth and invasion of bacteria compared to adults. Liquid Muhibaby is a mildly acidic preparation similar to healthy skin, so it maintains a healthy state without impairing the protective function of the mildly acidic sebum film on your child's skin. ・ No fragrance and no coloring. ○ This product does not contain a steroid component ○ It is suitable for not only children but also those with sensitive skin and those who are concerned about the smell of medicine when going out. It is suitable for children as well as those with sensitive skin and those who are concerned about the smell of medicine when going out. How to use the container 1) Slowly apply the applied part to the affected area several times slowly and impregnate the drug solution into the rubber. (If it is difficult to get the drug out, press it against your skin or other hard part of your hand.) 2) After confirming that the drug solution has penetrated into the rubber, apply it to the affected area. ● Combination with other ointments and creams at the same site may damage the rubber. Reserve point ● The early treatment before smashing is effective. ● If the affected area is dirty, wipe it gently with water or lukewarm water and clean it before applying. When a child accidentally eats liquid muhi baby 1) There is no effect at a slightly tanned level. However, sleepiness may occur when you speak a lot. 2) In the following cases, please consult your doctor as soon as possible. ・ When swallowing a large amount (approximately 5mL or more) ・ When you have dizziness, ache, malaise (fatigue), breathing disorder etc. Product Contact Customer consultation: Ikeda Mimejido Co., Ltd. 076-472-0911 930-0394 Kanda, Kami-cho, Nakashinkawa-gun, Toyama Prefecture JAN: 4987426001803
The second kind medicine Nazar "spray" pump Nose stuffed nose, runny nose
[en] Stuffy nose, runny nose ● A certain amount of chemical solution can be sprayed, so it can be used without waste until the end. ● It can be used hygienically because nasal discharge does not reverse. ● The place where you put your finger is a light and easy to push pump. Ingredients / quantity in 100 mL Naphazoline hydrochloride, 50 mg, chlorpheniramine maleate, 500 mg, benzalkonium chloride, 10 mg efficacy Relief of the following symptoms due to allergic rhinitis, acute rhinitis or sinusitis: stuffy nose, runny nose (too much nasal discharge), sneezing, head weight. Usage and dose Spray in the nasal cavity for adults (15 years of age or older) and once to 7-14 years once or twice at a maximum of 6 times a day. In addition, please set application interval more than 3 hours.
Second kind pharmaceutical products at non EX cream
[en] Product introduction Wounds are caused by abnormal proliferation of skin tissue when the wound is repaired. We say state that redness and rising remained Atnon has three effective ingredients after wounding to cure wounds (1) Heparin analogues promote turnover and promote normal skin regeneration (2) Allantoin repairs damaged skin tissue (3) GK2 * suppresses inflammation left after injury * Dipotassium glycyrrhizinate By keeping in mind the skin turnover, it will gradually work after the wound About the sale of medicines ● Cautions on use ■■ What to do ■■ (If you do not observe it, the current symptoms may deteriorate or side effects may occur) 1. Do not use the following person (1) Person with hemorrhagic blood disease (hemophilia, thrombocytopenia, purpura etc.) (2) People who are expected to produce serious results even with slight bleeding (It has a blood coagulation suppression effect and may promote bleeding) 2. Do not use for the next part Around eyes or eyes, mucous membranes (eg, oral cavity, nasal cavity, vagina, etc.) ■■ To consult ■■ 1. The following person should consult a doctor, pharmacist or registered seller before use (1) Person who is receiving medical treatment (2) People who have had allergic symptoms due to drugs etc. (3) The wet and sore people 2. After use, there is a possibility of side effects if the following symptoms appear, so use immediately Stop and consult your doctor, pharmacist or registered seller with this document Related site / symptom Skin / rash / redness, itching, swelling Discontinue use if the symptoms do not improve after 3.5 to 6 days of use and have this document Consult a doctor, pharmacist or registered seller ● Indication Skin, skin lumps and nuts (except for the face) after scratches and burns, His knees, knees, heels, ankle keratosis, rough hands, Cracks in arms and feet, dry skin, dry skin of children, skin burns (excluding sore), Beating, swelling after muscle, muscle pain, arthralgia ● Dosage Apply the appropriate amount to the affected area once or several times a day, or spread it on gauze etc. (1) Fixing the cap each time it is used (2) When using it for children, use it under the supervision of parents (3) Be careful not to get in eyes If it gets in your eyes, immediately go water or Wash with warm water. If the symptoms are severe, consult an ophthalmologist (4) Use only for external use ● Component · amount Within 100g Ingredients: heparin analogues Volume: 0.3g Working: Turnover promoting action, blood circulation promoting action, water retention action Ingredients: Allantoin Volume: 0.2g Working: Helps repair damaged skin tissue Ingredients: dipotassium glycyrrhizinate Volume: 1g Function: calms skin irritation Additives include cetanol, stearyl alcohol, petrolatum, liquid paraffin, Squalane, isopropyl myristate, dimethylpolysiloxane, Self-emulsifying glycerine stearic acid, polyoxyethylene hydrogenated castor oil, Polysorbate 60, carboxyvinyl polymer, 1,3-butylene glycol, Contains propylene glycol, parabens, sodium edetate, triethanolamine ● Notes on storage and handling (1) Close and store in a cool place with little humidity and not exposed to direct sunlight (2) Keep out of reach of children (3) Do not replace in other containers (cause misuse or change quality) ● Contact For product inquiries, please contact the shop you purchased or the customer service center Kobayashi Pharmaceutical Co., Ltd. 修 541-4 0045 Doshicho, Chuo-ku, Osaka City 4-4-10 0120-5884-01 9:00-17:00 (except Saturdays, Sundays and holidays) Adverse effects damage relief system 0120-149-931 Kobayashi Pharmaceutical Co., Ltd.
Nasibin M Spray 8mL [Type 2 pharmaceutical products] ※ Products subject to self-medication taxation system
[en] ● Product Introduction Oxymetazoline hydrochloride works to constrict blood vessels in the nasal cavity, reduce congestion and inflammation, and improve nasal passage. It is a spray that can spray a certain amount of chemical solution. Once sprayed, it is hygienic because it does not flow back into the container. ● Cautions on use ■■ What to do ■■ (If you do not observe it, the current symptoms may deteriorate or side effects may occur) 1. Please do not use the following person (1) People who have had allergic symptoms due to this drug or components of this drug. (2) Person taking monoamine oxidase inhibitor etc. ※ There are the following medicines which have monoamine oxidase inhibitory activity etc., and all are used for treatment of Parkinson's disease. Also, zonisamide is used to treat epilepsy. Selegiline hydrochloride Zonissamide Entacapone (3) Children under 15 years old. 2. Do not use it continuously for more than 1 week (the continuous use of this drug may cause nasal mucosal damage) 3. Do not use for a long time on a mucous membrane, wound surface or inflammation site ■■ To consult ■■ 1. Please consult your doctor, pharmacist or registered seller before using (1) A person receiving medical treatment from a doctor. (2) A person who is considered to be pregnant or pregnant. (3) A person who is allergic to himself or his family. (4) People who have had allergic symptoms due to drugs. (5) Person who received the next diagnosis. Hypertension, heart disease, diabetes, thyroid dysfunction, glaucoma 2. There is a possibility of side effects if the following symptoms occur after use, so discontinue use immediately and consult your doctor, pharmacist or registered seller with this document. [Part concerned: symptom] Skin: rash, redness, itching Nose: swelling, irritation, dryness, runny nose, sneezing Mental nervous system: nervousness, headache, dizziness, insomnia Cardiovascular: palpitation Gastrointestinal: Nausea, vomiting If the symptoms do not improve after using for about 3.3 days, discontinue use and consult a doctor, pharmacist or registered seller with this document. ● Indication Stuffy nose due to acute rhinitis, allergic rhinitis or sinusitis ● Dosage Spray each nasal cavity with the following one dose. In addition, please keep the application interval 10 to 12 hours or more. Do not use for more than one week in a row. If you discontinue use, please allow at least 2 weeks. Discontinue use if symptoms improve. Adult (15 years old or more) ... single use amount 2 to 3 times for each nasal cavity, 1 to 2 times use per day Under 15 years old ... Please do not use. (1) Please strictly adhere to the prescribed usage and dose. (2) The drug has a long action time, and it shows its effect when used once or twice a day. Excessive use may cause nasal congestion. (3) Please use only for nasal drops. ● Component · amount In 100 mL Oxymetazoline hydrochloride ... 0.05 g (A highly durable vasoconstrictor that improves nasal mucosal congestion and relieves nasal congestion.) It contains boric acid, borax and benzalkonium chloride as additives. ● Notes on storage and handling (1) Keep the cover in a cool place with little moisture and no direct sunlight. (2) Please keep out of reach of children. (3) Please do not replace it with other containers. (It may cause misuse or quality may change.) (4) Please do not share with others. (5) Do not use products that have expired. ● Contact Sato Pharmaceutical Co., Ltd. Contact: Customer Service Center Phone: 03 (5412) 7393 Reception hours: 9:00 to 17:00 (except Saturdays, Sundays and holidays) Manufacturer and distributor Sato Pharmaceutical Co., Ltd. Minato-ku Tokyo Akasaka 1-chome 5th No. 27 Advertising charge: Akakabe Inc. Phone: 072-878-1339 This product is a drug. At the time of purchase, carefully read the precautions for use, and confirm the contents before ordering. In addition, in Rakuten market, it is only for the members over 18 years old to purchase medicines. Please note.
[The second kind pharmaceutical products] ★ Aledione 20 6 tablets product targeted for self-medication taxation system
[The second kind pharmaceutical products] ★ Aledione 20 12 tablets product targeted for self-medication taxation system
[The second kind pharmaceutical products] ★ Alegion 20 24 tablets product targeted for self-medication taxation system
NEW Thio bita drink (100 mL * 10 bottles) [Thio bita]
[en] [Product details of NEW Thio bita drink] ● Taurine, vitamin, carnitine chloride, caffeine combination nourishing tonic [Sale name] Thiovita ・ drink [Component] In 1 bottle (100 mL) Taurine ... 1000 mg Inositol: 50 mg Nicotinic acid amide ... 20 mg Vitamin B1 nitrate ... 5 mg Vitamin B2 phosphate ester ... 5 mg Vitamin B6 ... 5 mg Chlorinated carnitine ... 100 mg Anhydrous caffeine ... 50 mg Additives: benzoate, paraben, vanillin, perfume 【Usage ・ Dose】 Adults (15 years and older) Please take 1 bottle (100 mL) once a day. 【Efficacy ・ Effect】 Nourishment, weakness, physical fatigue, loss of physical fitness after an illness, loss of appetite, nutritional disorders, fever, wasting disease, feeding during pregnancy and lactation 【Country of origin】 Japan [Distributor, manufacturer, importer or distributor] Daegu Pharmaceutical Co., Ltd. Due to the renewal, packages and contents may change without notice. Please note. Daegu Pharmaceutical Co., Ltd. 3-14 in Honcho, Suita City, Osaka Prefecture 0570-783-818 Advertising charge: Akakabe Inc. Phone: 072-878-1339
Arinamin V (50 mL * 10 bottles) [Arinamin]
[en] [Product details of arinamin V] ● It is effective for nourishing during physical fatigue and nourishing. ● It also contains vitamin B group (such as riboflavin) that works in cooperation with flusultiamine hydrochloride. ● It is a mini drink containing sweet and sour with moderate bitterness. [Sale name] arinamin V 【Efficacy effect】 ・ Recovery and prevention of fatigue ・ Maintenance, improvement of physical strength, physical resistance or concentration ・ Amelioration and prevention of physical disorders associated with malnutrition in daily life ・ Shoulder, neck, waist or knee upset ・ We are tired, there is fatigue, there is no physical strength, the body is heavy, the body is dull ・ Decreased appetite caused by hangover, languor ・ Eye fatigue ・ Nutrient supplementation such as at the time of sickness and illness, at the time of anorexia at the time of anorexia at the time of anorexia at the time of anorexia at the time of pregnancy loss [Dosage] If you are 15 years old or older, take 1 bottle (50 mL) once a day. ※ Protect the usage and dose. ※ Be careful of excessive intake etc. when using products containing other vitamins simultaneously. 【component】 In 1 bottle (50 mL) Flusultiamine hydrochloride (vitamin B1 derivative): 5 mg, riboflavin (vitamin B2): 2 mg, pyridoxine hydrochloride (vitamin B6): 10 mg, nicotinamide: 25 mg, sodium L-aspartate: 125 mg, anhydrous caffeine: 50 mg Additives: DL-malic acid, citric acid hydrate, tartaric acid, sucrose, parabens, sodium benzoate, perfume, ethanol, glycerin, propylene glycol, vanillin 【Notes】 ・ After taking, there is a possibility of side effects if the following symptoms appear, so discontinue taking immediately and consult a doctor, pharmacist or registered seller with this bottle. Skin: rash Gastrointestinal: Stomach discomfort ・ The following symptoms may appear after taking it, so if it is sustained or enhanced, stop taking it and consult a doctor, pharmacist or registered seller with this bottle. about diarrhea ・ If symptoms do not improve after taking for a while, stop taking it and consult a doctor, pharmacist or registered seller with this bottle • Store in a cool, dry place free from direct sunlight. ・ Keep out of reach of children. -Do not take overdue products. ・ Although urine may be yellowed by taking this drug, there is no concern because it is riboflavin. 【Country of origin】 Japan [Distributor, manufacturer, importer or distributor] Takeda Consumer Healthcare Due to the renewal, packages and contents may change without notice. Please note. (Case set) Takeda Consumer Healthcare 103-8668 Nihonbashi, Chuo-ku, Tokyo 2-12-10 0120-56-7087 Advertising charge: Akakabe Inc. Phone: 072-878-1339
[The third kind pharmaceutical products] arinamin A (with 60 tablets) [arinamin]
[The third kind pharmaceutical products] arinamin EX plus (with 60 tablets) [arinamin]
【Free Shipping】 【The third kind pharmaceutical product】 arinamin EX plus (270 tablets) 【arinamin】
[The second kind pharmaceutical products] new karushichu D3 (50 tablets) [new karushichu]
[en] Commodity classification: second kind pharmaceutical products [Product Details of New Karushichu D3] ● We can take calcium for one day only by taking two tablets (15 years old or older) once a day. ● Vitamin D3 which promotes absorption of calcium, and is further blended with magnesium. ● Easy to take, biting soft chewable tablets. You can take it without water. ● It is refreshing yogurt flavor. 【Efficacy effect】 · Calcium supplementation in the following cases: pregnancy, lactation period, old age period, growth period [Dosage] ・ Please take the following amount. ・ Please be sure to dissolve in the mouth or take it. Adult (15 years old or older) ... 2 tablets once, once a day 7 years old or older and less than 15 years old ... 1 tablet once, once a day Under 7 years old ... Please do not take. ★ Caution related to dosage ・ Please strictly follow the usage and dose. ・ If taken to children 7 years of age or older, please take it under the supervision of your parents. 【component】 This drug is a chewable tablet and contains the following ingredients in 2 tablets. Precipitated calcium carbonate ... 1525 mg (as calcium: 610 mg) Magnesium carbonate ... 118.4 mg (as magnesium: 30 mg) Cholecalciferol (Vitamin D3) ... 400 IU Additives: Medium-chain fatty acid triglyceride, sorbitan laurate, gelatin, sucrose, talc, glycerin fatty acid ester, D-sorbitol, povidone, magnesium stearate, perfume, ethyl vanillin, vanillin 【Notes】 ★ Caution on use ・ Please consult your doctor, pharmacist or registered seller before taking the next person. Person who is receiving medical treatment ・ After taking the product, if the following symptoms appear, there is a possibility of side effects, so discontinue taking it immediately and consult your doctor, pharmacist or registered seller with the product documentation. (Related part ... symptom) Skin · · rash · redness, itching ・ The symptoms of constipation may appear after taking it. If such symptoms are sustained or enhanced, stop taking it and consult a doctor, pharmacist or registered seller with the product documentation. please do it. ・ Please consult with your doctor, pharmacist or registered seller when using for long-term continuous use. ★ Cautions on storage and handling ・ Please keep tightly closed in a cool place with little humidity and not exposed to direct sunlight. If the closure of the cap is insufficient, the medicine may deteriorate due to the influence of moisture etc. Please close the cap properly after each use. ・ Keep out of reach of children. ・ Please do not replace in other containers. (It causes misuse or quality changes) ・ Do not handle with wet hands. If water gets on the tablet, the surface may partly dissolve, causing discoloration or uneven color. Also, do not put the wet tablet back into the bottle as it will affect other tablets. ・ Because the filling in the bottle is for the prevention of tablet breakage during transportation, please discard after opening. ・ As desiccant is put in the bottle, please do not throw it away until you finish using the medicine. Also, be careful not to take it by mistake. -Please do not use products that have passed the display expiration date. [About drug sales] 1. We can not accept gift orders for pharmaceutical products. 2. The order of the same product for pharmaceuticals is limited in quantity. If the quantity you ordered exceeds the limit defined by our company, pharmacists and registered sellers will notify you of usage status confirmation. Please note. 3. Please confirm the effect, effect, ingredient content etc. 4. Be sure to check the usage and dose before using. 5. For the use of medicines, please be sure to read the “Precautions for Use” described in the box or attached to the box. 6. If you are allergic or pregnant, please consult with your doctor and purchase. 7. Our pharmacist will accept inquiries regarding the use of medicines. 【Country of origin】 Japan [Distributor, manufacturer, importer or distributor] Takeda Consumer Healthcare Due to the renewal, packages and contents may change without notice. Please note. (New Cal Stew D3) Takeda Consumer Healthcare 103-8668 Nihonbashi, Chuo-ku, Tokyo 2-12-10 0120-56-7087
年齢 1回量 1日服用回数
15歳以上 3錠 3回
はたらき 成分 含量
熱をさげ、痛みを和らげる イブプロフェン 450mg
鼻づまり・鼻水を和らげる 塩酸プソイドエフェドリン 135mg
鼻水・くしゃみを和らげる クロルフェニラミンマレイン酸塩 7.5mg
せきを和らげる ジヒドロコデインリン酸塩 24mg
頭痛を和らげる 無水カフェイン 75mg
【医薬品販売について】 1.医薬品については、ご本人宛の場合のみご購入いただけます。ギフト等によるご注文はお受けできません。 2.当店では、医薬品の同一商品のご注文数量は医薬品の性質上、1回の注文について数量制限をさせていただいております。予めご了承ください。 3.医薬品・医薬品を含むご注文は、平日営業日のみの出荷とさせていただきます。予めご了承ください。 4.効能・効果、成分内容等をご確認いただくようお願いします。 5.ご使用にあたっては、用法・容量を必ず、ご確認ください。 6.医薬品のご使用については、商品の箱に記載または箱の中に添付されている「使用上の注意」を必ずお読みください。 7.アレルギー体質の方、妊娠中の方等は、かかりつけの医師にご相談の上、ご購入ください。 8.医薬品の使用等に関するお問い合わせは、当社薬剤師がお受けいたします。
"BENZALOCK L Tablets 30 tablets" is a cold medicine that works well for sore throat and fever.
The antipyretic and analgesic effects of ibuprofen improve sore throat and fever.
Pseudoephedrine hydrochloride reduces nasal mucous membrane congestion and relieves nasal congestion.
The five ingredients work in a well-balanced manner to relieve various symptoms of cold.
It is a small white round pill easy to use. Medicine.
● Do not do
(If you do not observe it, the current symptoms may get worse, side effects or accidents are likely to occur)
1. Do not take the next person
(1) People who have had allergic symptoms due to this drug or components of this drug.
(2) People who have had asthma by taking this drug or other cold medicine, antipyretic analgesic.
(3) Children under 15 years of age.
(4) Pregnant women within 12 weeks of the expected date of delivery.
(5) People who have the following symptoms.
Dysuria due to prostatic hyperplasia
(6) Person who received the next diagnosis.
Hypertension, heart disease, thyroid dysfunction, diabetes
2. Do not use any of the following medicines while taking this drug
Other cold medicines, antipyretic analgesics, sedatives, antitussive expectorants, internal medicines containing antihistamines etc. (internal medicine for rhinitis, medicine for sickness, medicine for allergy, medicine for hypnosis etc.)
3. Do not operate the vehicle or machinery after taking it
(Drowsiness etc. may appear.)
4. If you are breastfeeding, do not take this drug, or avoid breastfeeding if you take this drug
5. Do not drink before and after taking
Do not take more than 6.5 days
● to consult
1. The following people should consult a doctor, pharmacist or registered seller before taking
(1) A person who is being treated by a doctor or dentist.
(2) people who are considered pregnant or pregnant.
(3) Elderly people.
(4) People who have had allergic symptoms due to drugs.
(5) People who have the following symptoms.
High fever, difficulty urinating
(6) Person who received the next diagnosis.
Liver disease, kidney disease, glaucoma, systemic lupus erythematosus, mixed connective tissue disease, respiratory dysfunction, obstructive sleep apnea syndrome, obesity
(7) People who have had the following illnesses.
Stomach and duodenal ulcer, ulcerative colitis, Crohn's disease
(8) A person receiving treatment with a monoamine oxidase inhibitor (such as selegiline hydrochloride).
(9) Person who has caused sleeplessness, dizziness, feeling of weakness, shaking, palpitation due to cold medicine, antitussive agent, internal medicine for rhinitis, etc.
2. After taking, there is a possibility of side effects if the following symptoms occur, so discontinue taking immediately and consult a doctor, pharmacist or registered seller with this document.
Related site Symptom
Skin rash / redness, itching, bruising
Gastrointestinal nausea / vomiting, anorexia, stomach discomfort, stomachache, canker sores, heartburn, stomach upset, gastrointestinal bleeding, abdominal pain, diarrhea, bloody stools
Mental nervous system dizziness, insomnia, irritability, convulsions
Respiratory short of breath
Urination difficulty urinating
Others Swelling, hot spots on the face, hot flashes, blurred eyes, ears, nose bleeds, bleeding in the gums, bleeding is difficult to stop, bleeding, back pain, excessive hypothermia, lean body
Rarely, the following serious symptoms may occur. In that case, consult a doctor immediately.
Name of symptom Symptom
Shock (anaphylaxis) Immediately after taking it, skin itching, hives, vomiting of voice, sneezing, sore throat, itching, palpitation, confusion of consciousness, etc. appear.
Dermatologic muco-ocular syndrome (Stevens-Johnson syndrome), toxic epidermal necrolysis, acute generalized rash abscesses High fever, eye redness, eye sore, sore on the lips, sore throat, extensive rash or redness of the skin , Small bumps (small pustules) appear on the reddened skin, and the whole body is dull, no appetite, etc. lasts or worsens rapidly.
Hepatic dysfunction Fever, itching, rash, jaundice (skin and white of the eyes become yellow), brown urine, generalized fatigue, loss of appetite, etc. may occur.
Renal disorder Fever, rash, decrease in urine volume, general swelling, general fatigue, joint pain (suffering from joints), diarrhea etc. appear.
Interstitial pneumonia If you go up stairs or overdo a little, you will get shortness of breath, breathlessness, emptiness, fever, etc., and these may appear suddenly or last.
When I breathe asthma I see Zeeze, a hugh sound, and stuffy breath.
Aseptic meningitis with severe headache, fever, nausea, vomiting etc. accompanied by neck strain (such symptoms are often reported especially in people who are treated for systemic lupus erythematosus or mixed connective tissue disease) ing).
Dysplastic anemia, bruises, nosebleeds, bleeding of gums, fever, skin and mucous membranes appear pale, fatigue, palpitation, shortness of breath, feeling sickly, bloody urine, etc. appear.
Agranulocytosis Sudden high fever, sore throat, sore throat, etc. appear.
Respiratory depression Shortness of breath, shortness of breath, etc.
3. The following symptoms may appear after taking the drug. If such symptoms are sustained or enhanced, stop taking it and consult a doctor, pharmacist or registered seller with this document. To do
Constipation, thirst, sleepiness
Do not take it if the symptoms do not improve after taking 4.5 to 6 times (especially if the fever lasts more than 3 days or the fever recurs) and have this document with your doctor, pharmacist or registered seller To consult with
Effect / effect
Relief of cold symptoms (sore throat, fever, stuffy nose, runny nose, chills, headache, joint pain, muscle pain, cough, sneezing)
Usage and dose
Take the next dose with or without water, preferably within 30 minutes after meals.
Age once dose number of times taken daily
15 years old or older 3 tablets 3 times
Under 15 years old Do not take
[Caution related to dosage regimen]
Strictly follow the dosage
Ingredient / quantity
Of 9 tablets (daily dose)
Working ingredient content
Reduce fever and relieve pain 450 mg of ibuprofen
Relieve nasal congestion and runny nose Pseudoephedrine hydrochloride 135 mg
Relieve runny nose and sneezing chlorpheniramine maleate 7.5 mg
Relieve cough dihydrocodeine phosphate 24 mg
Relieve a headache Anhydrous caffeine 75 mg
Additives: lactose hydrate, croscarmellose Na, hydroxypropyl cellulose, cellulose, Mg stearate, hypromellose, titanium oxide, corn starch
Storage and Handling Precautions
(1) Seal tightly and store in a cool place with little moisture and no direct sunlight.
(2) Keep out of reach of children.
(3) Do not replace in other containers (cause misuse or change in quality).
(4) The filling in the bottle should be drained after opening the lid (If the filling is put into the bottle again, it will become moist and the quality will change. The filling will cause the tablet to break during transportation. To prevent).
(5) Firmly fix the lid every time you take it (moisture absorption changes the quality).
(6) Do not take overdue products.
(7) Enter the date when the bottle was opened in the "Open Date" entry field of the box and bottle.
(8) After opening once, take within 6 months from the date of opening as a guideline from the point of quality maintenance as soon as possible.
If you have any questions about this product, please contact the shop you purchased or the following.
Takeda Consumer Healthcare Co., Ltd. "Customer Counseling Room"
Toll-free number: 0120-567-087
Reception hours: 9: 00-17: 00 (except Saturdays, Sundays and holidays)
Manufacturer and distributor
Takeda Consumer Healthcare Co., Ltd.
Benza block L lock
Expiration date: We will deliver medicines that have 100 days or more until the expiration date.
Commodity classification: [the second (2) pharmaceutical products]
Advertising charge: Akakabe Inc.
[Pharmaceutical sales] 1. Pharmaceutical products can only be purchased if addressed to the person. We can not accept orders for gifts, etc. 2. In our shop, due to the nature of pharmaceutical products, the order quantity of the same product for pharmaceutical products is limited for each order. Please note. 3. Orders including medicines and medicines will be shipped only on weekday business days. Please note. 4. Please confirm the effect, effect, ingredient content etc. 5. Be sure to check the usage and capacity before using. 6. For the use of pharmaceuticals, please be sure to read the "Precautions for Use" described in the box or attached to the box. 7. If you are allergic or pregnant, please consult with your doctor and purchase. 8. Our pharmacist will accept inquiries regarding the use of medicines.
"벤자부롯쿠 L 자물쇠 30 정"은 목이 발열에 잘 듣는 감기약입니다.
이부 프로 펜의 해열 · 진통 작용에 의해, 인후통 · 발열 등을 개선합니다.
염산 슈도에페드린이 코 점막의 충혈을 억제 코 막힘을 완화합니다.
5 종의 성분이 균형있게 작동하고 감기의 여러 증상을 완화합니다.
에서만 가능한 소형 백색 원형의 정제입니다. 의약품.
(지키지 않으면 현재의 증상이 악화되거나 부작용 사고가 발생하게된다)
1. 다음 사람은 복용하지 않는 것이
(1)이 약 또는이 약의 성분은 알레르기 증상을 일으킨 적이있는 사람.
(2) 본제 또는 다른 감기약, 해열 진통제를 복용하는 천식을 일으킨 적이있는 사람.
(3) 15 세 미만의 소아.
(4) 출산 예정일 12 주 이내의 임산부.
(5) 다음의 증상이있는 사람.
전립선 비대에 의한 배뇨 곤란
(6) 다음의 진단을받은 사람.
고혈압, 심장 질환, 갑상선 기능 장애, 당뇨병
2.이 약을 복용하는 동안 다음 중 의약품도 사용하지 않는 것이
다른 감기약, 해열 진통제, 진정제, 진해 떠나 담 약, 항히스타민 제를 함유하는 내복약 등 (비염 용 내복약, 멀미 용 의약품, 알레르기 용약, 최면 진정제 등)
3. 복용 후 차량 또는 기계 장치의 운전 조작을하지 않는다
(졸음 등이 나타날 수있다.)
4. 수유중인 사람은이 물질을 복용하지 않거나,이 물질을 복용하는 경우에는 수유를 피할 수
5. 복용 전후 음주하지 않는다
6. 5 일 이상 복용하지 마십시오
1. 다음 사람은 복용 전에 의사, 약사 또는 등록 판매자에게 상담하는 것
(1) 의사 또는 치과 의사의 치료를 받고있는 사람.
(2) 임신부 또는 임신하고 있다고 생각되는 사람.
(4) 약물 등에 의해 알레르기 증상을 일으킨 적이있는 사람.
(5) 다음의 증상이있는 사람.
고열, 배뇨 곤란
(6) 다음의 진단을받은 사람.
간 질환, 신장 질환, 녹내장, 전신성 홍 반성 루푸스, 혼합 성 결합 조직 질환, 호흡 기능 장애, 폐쇄성 수면 무호흡증, 비만
(7) 다음의 질병에 걸린 적이있는 사람.
위 · 십이지장 궤양, 궤양 성 대장염, 크론 병
(8) 모노 아민 산화 효소 억제제 (세레기린 염산염 등)에서 치료를 받고있는 사람.
(9) 감기약, 진해 떠나 담 약, 비염 용 내복약 등에 의해, 불면증, 현기증, 약점, 떨림, 심장의 고동을 일으킨 적이있는 사람.
2. 복용 후 다음 증상이 나타난 경우에는 부작용의 가능성이 있으므로 즉시 복용을 중단하고이 문서를 가지고 의사, 약제사 또는 등록 판매자에게 상담하는 것
연결 부위 증상
피부 발진 발적, 가려움, 푸른 멍
소화기 구역질 · 구토, 식욕 부진, 위부 불쾌감, 복통, 구내염, 속쓰림, 위 트림, 위장 출혈, 복통, 설사, 혈변
정신 신경계 어지러움, 불면증, 신경 과민, 경련
비뇨기과 배뇨 곤란
기타 붓기, 얼굴 홍조, 뜨거운 깜박임, 흐릿한 귀되고, 코피, 잇몸 출혈, 출혈이 멈추지 않는 출혈, 허리 통증, 과도한 체온 저하, 몸이 나른하다
드물게 다음과 같은 심각한 증상이 일어날 수있다. 이러한 경우에는 즉시 의사의 진료를받을 것.
증상의 명칭 증상
쇼크 (아나필락시스) 복용 후 즉시 피부 가려움, 두드러기, 목소리 쉰, 재채기, 목의 가려움, 답답함, 동계, 의식 혼탁 등이 나타난다.
피부 점막 눈 증후군 (스티븐스 - 존슨 증후군), 중독성 표피 괴사 융해증, 급성 유행성 발진 성 농포 증 고열, 눈의 충혈, 눈곱, 입술 염증, 인후염, 피부의 광범위한 발진 발적 , 붉어진 피부에 작은 중얼 중얼 (작은 농포)이 나고, 온몸이 나른한 식욕이없는 등이 지속되고 급격히 악화된다.
간 기능 장애 발열, 가려움증, 발진, 황달 (피부와 눈 흰자위가 노랗게되는) 褐色尿 전신의 나른함, 식욕 부진 등이 나타난다.
신장 장애 발열, 발진, 소변량 감소, 전신 부종, 전신의 나른함, 관절통 (마디마디가 아프다), 설사 등이 나타난다.
간질 성 폐렴 계단을 오르거나, 조금 무리를하거나하면 숨이 가쁘다 · 답답되는 공석, 발열 등이 보이고, 이들이 갑자기 나타나거나 지속하기도한다.
천식 호흡을 할 때 씨근 거린, 휘유 누르는 답답한 등이 나타난다.
무균 성 수막염 목덜미의 당김을 동반 한 심한 두통, 발열, 구역질 · 구토 등이 나타난다 (이러한 증상은 특히 전신성 홍 반성 루푸스 또는 혼합 성 결합 조직 질환의 치료를 받고있는 사람에서 많이보고되고 있다).
재생 불량성 빈혈 푸른 멍, 코피, 잇몸 출혈, 발열, 피부와 점막이 창백 보인다 피로감, 동계, 호흡 곤란, 기분이 나빠 아찔한, 혈뇨 등이 나타난다.
무과립구증 갑작스런 고열, 오한, 인후통 등이 나타난다.
호흡 억제 호흡 곤란, 호흡 곤란 등이 맞지된다.
3. 복용 후 다음 증상이 나타날 수 있으므로 이러한 증상의 지속 또는 강화를 보인 경우는 복용을 중지하고이 문서를 가지고 의사, 약제사 또는 등록 판매자에게 문의 수
변비, 입 갈증, 졸음
4.5-6 회 복용해도 증상이 나아지지 않으면 (특히 열이 3 일 이상 지속되거나 또 열이 반복 할 때)는 복용을 중지하고이 문서를 가지고 의사, 약제사 또는 등록 판매자 상담하기
감기의 제 증상 (인후통, 발열, 코 막힘, 콧물, 오한, 두통, 관절통, 근육통, 기침, 재채기)의 완화
다음의 양을 식후 가급적 30 분 이내에 물 또는 뜨거운 물을 물지 않고 복용한다.
나이 1 회 용량 1 일 복용 횟수
15 세 이상 3 정 3 회
15 세 미만 복용하지 않는 것이
【용법 용량에 관한주의 사항】
용법 용량을 준수한다
9 정 (1 일 복용량) 중
작용 성분 함량
열을 낮추어 통증을 완화 이부 프로 펜 450mg
코 막힘 · 콧물을 완화 염산 슈도에페드린 135mg
콧물 재채기 완화 클로르 페니라민 말레 산염 7.5mg
기침을 완화 지 히도로 코데인 인산염 24mg
두통을 완화 무수 카페인 75mg
첨가물 : 유당 수화물, 크로스 카루 메로스 Na, 히드 록시 프로필 셀룰로오스, 셀룰로오스, 스테아린산 Mg, 히뿌로 메로스, 산화 티타늄, 토우
보관 및 취급상의주의
(1) 직사 광선이 맞지 않는 습기가 적은 서늘한 곳에 밀봉하여 보관한다.
(2) 어린이의 손이 닿지 않는 곳에 보관한다.
(3) 다른 용기에 상관 없다 (오용의 원인이되거나 품질이 바뀐다).
(4) 병중인 충전재는 뚜껑을 둔 후 버릴 생각 일 (충전재를 다시 병에 넣으면 습기를 포함하고 품질이 변화 근원이된다. 충전재는 수송 중에 정제가 손상되는 것을 방지하기위한 것이다).
(5) 복용 매번 뚜껑을 단단히 해줄 수 (흡수하고 품질이 변화한다).
(6) 사용 기한이 지난 제품은 복용하지 마십시오.
(7) 상자에 빈 "개봉 연월일"기입란에 병을 개봉 날짜를 기입 할 것.
(8) 한번 개봉 후 품질 유지 점에서 개봉 일로부터 6 개월 이내를 기준으로 가급적 신속하게 복용한다.
제품 내용에 대한 문의는 구입 상점, 또는 아래로 부탁드립니다.
다케다 컨슈머 헬스 케어 주식회사 「고객 상담실」
무료 전화 : 0120-567-087
접수 시간 : 9 : 00-17 : 00 (토, 일, 공휴일 제외)
다케다 컨슈머 헬스 케어 주식회사
오사카시 츄 오구 도쇼 마치 욘 쵸메 1 번 1 호
벤자부롯쿠 L 자물쇠
사용 기간 : 사용 기간까지 100 일 이상의 의약품을 제공합니다.
Categories : 【제 (2) 류 의약품】
광고 문책 : 주식회사 적벽
전화 : 072-878-1339
[의약품 판매에 대해】 1. 의약품에 대해서는 본인 전송되는 경우에만 구입할 수 있습니다. 선물 등을 통한 주문은 접수하지 않습니다. 2. 당점에서는 의약품의 동일 제품의 주문 수량은 의약품의 특성상 1 회 주문 수량 제한을 드리고 있습니다. 양해 바랍니다. 3. 의약품 의약품을 포함하여 주문은 평일 영업 일만에 발송시켜드립니다. 양해 바랍니다. 4. 효능 · 효과, 성분 내용 등을 확인하실 것을 부탁드립니다. 5. 릴리스 노트는 용법 · 용량을 반드시 확인하시기 바랍니다. 6. 의약품의 사용에 대해서는 제품 상자에 기재 또는 상자 안에 첨부되어있는 "사용상의주의"를 반드시 읽어 보시기 바랍니다. 7. 알레르기 체질, 임산부 등은 의사와 상담 후 구입하십시오. 8. 의약품의 사용 등에 관한 문의는 당사 약사받습니다.